教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:The sign of the wave speed for the Lotka-Volterra competition-diffusion system
學年102
學期1
出版(發表)日期2013/09/01
作品名稱The sign of the wave speed for the Lotka-Volterra competition-diffusion system
作品名稱(其他語言)
著者Guo, Jong-Shenq; Lin, Ying-Chih
單位淡江大學數學學系
出版者Springfield: American Institute of Mathematical Sciences
著錄名稱、卷期、頁數Communications on Pure and Applied Analysis 12(5), pp.2083-2090
摘要In this paper, we study the traveling front solutions of the Lotka-Volterra competition-diffusion system with bistable nonlinearity. It is well-known that the wave speed of traveling front is unique. Although little is known for the sign of the wave speed. In this paper, we first study the standing wave which gives some criteria when the speed is zero. Then, by the monotone dependence on parameters, we obtain some criteria about the sign of the wave speed under some parameter restrictions.
關鍵字Wave speed; bistable; competition-diffusion system; traveling front
語言英文(美國)
ISSN1534-0392
期刊性質國外
收錄於SCI
產學合作
通訊作者Guo, Jong-Shenq
審稿制度
國別美國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!